# SDR SWIA202265045

- Difficulty date: January 29, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENLOGATED HOLE ON FLANGE ANGLE ON RIGHTHAND HORIZONTAL TIP    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED RIGHTHAND HORIZONTAL TIP UPPER FLANGE ANGLE IAW CRJ 200 SRM 51-42-06 / CRJ SRM 51-42-15 AND DRAWING # 601R23037 REV -B. (SEE CONTINUATION SHEET FOR FURTHER DETAILS) COMPLIED WITH TASK CARD 51-900-1003-SKY
